# SDR GAIA04039OP

- Difficulty date: February 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3210 · Main Landing Gear
- Part: Accessory Unit
- Part number: 656021136
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 211 - STL-FWA - ON DESCENT, THE AUTO PILOT DISENGAGED AND ALL INDICATOR TEST LIGHT ILLUMINATED.  THE GEAR HANDLE WAS PLACED UP THEN OFF AND THE LIGHTS WENT BACK TO NORMAL.  REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
